# SDR DHL2001727595

- Difficulty date: August 24, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY. MAIN CABIN FLOOR SEAT TRACK AT BS 990 RBL 46 HAS 46 DENTS AND CHAFING MARKS, MKD.
